# SDR UALA2013031801623

- Difficulty date: March 16, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 65,744 hours, 24,360 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR 'FAULT' LIGHT AND DOOR CONTROLLER 'TOP STRIKE' OR 'LOWER STRIKE' LIGHT IS ON.  BOTTOM FLT LIGHT ON.  BOTTOM LATCH NOT LATCHING.  REPLACED LWR DOOR STRIKE ASSEMBLY, OPS CHECKED GOOD.
